# SDR YENA20130604117

- Difficulty date: June 4, 2013
- Submitted: June 5, 2013
- Operation: Air carrier
- Aircraft: N228JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000030
- Aircraft time: 20,536 hours, 12,479 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Converter
- Part number: 17055145401
- Part serial: M154601
- Condition: Failed
- Location: Left
- Part time: 20,113 hours, 12,300 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF AND CLIMBOUT, CREW REPORTED STRONG ODOR OF OZONE AND SMELL. SUBSIDED ON CLIMBOUT AND RETURNED TO A LESSER DEGREE ON APPROACH, NO OTHER EICAS OR SYS INDICATIONS IAW TASK 21-20-00-810-801A.  REPLACED LT OZONE CONVERTER IAW MM 36-30-00.
